in a lot of pain and depressed

cris
cris Member Posts: 35
edited 31. Jan 2014, 17:00 in Living with Arthritis archive
Hi i don't post much , I am in a lot of pain at the moment due to being taken off the ani TNF enbrel, the new doctor said it wasn't working!!

it clearly was as i am in s much pain even after taking 8 tramadol a day and three 50mg indomethacin,

they tried the abatercept but i got a side effect , they said it was a side effect i have yet to prove them wrong I think it was a food allergy,

they started it again but i got some ulcers in my mouth not sure it they were due to the abatercept so they took me off it together,
and i am in so much pain my granddaughter is typing this for me, I can't move my arms and my elbows are swollen and so are my wrists and fingers.I am not sleeping at night and they won't see me untill 12 feb I have been off the meds apart form Tramadol and indomethacin since before xmas, and I think this is medical negligence, the pain is travelling to my neck and chest, and I just don't know what to do my gp can't do anymore he says, please help if you can I am very depressed with it all

thank you for reading sorry its so long!


cris

Comments

  • Lubs
    Lubs Member Posts: 155
    edited 30. Nov -1, 00:00
    Hi Chris,

    I'm sorry to hear about the pain you are in. What type of arthritis do you have?

    I have psoriatic arthritis for which I'm on infliximab every 6 weeks and MtX. I'm not a doctor and can only tell you about myself. Usually mouth ulcers are caused due to me taking the MtX which reduces my iron levels, so I'm usually prescribed more iron tablets on the days that I do not take the MtX, when they occur.

    For pain relief I go to my GP, he is great. I'm on stronger medication than tramadol. I take morphine, slow release tablets he has made me build up the dose. I can take paracetamol or tramadol with it, but do try to restrict the amount I take.

    Hopefully, when you see the consultant in two weeks, they could prescribe something new for you. But if you feel that the medication was working I would want to know why they took you off!

    There are few Anti-TNF treatments and once you have tried them some consultants refuse to let you go back onto them. I would be honest and tell them how I feel about the way I'm being treated. They are there to listen and that is part of your treatment.

    Take care of yourself and please see a GP about getting something stronger for the pain, or even being referred to a pain clinic.

    Lubs x

Who's Online

6
Chris_R
Chris_R
DebbieL
DebbieL
MrDJ
MrDJ
+3 Guests